# SDR ABXA9700533

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779223
- Condition: Corroded
- Location: Bs 294-313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 96-07-51, ASB DC9-53A282, FOUND CORROSION ON LONGERON 2 LEFT HAND STATION 294 TO STATION 313.  REPAIRED DAMAGED LONGERON PER DC9 SRM 53-02 PAGE 2A FIGURE 2.
